Journal article
Bounds on matched filter performance in doubly dispersive Gaussian WSSUS channels



Publication Details
Authors:
Dahlhaus, D.; Hunziker, T.
Publication year:
2001
Journal:
Electronics Letters
Pages range:
383-384
Volume number:
37
ISSN:
0013-5194



Keywords
closed form, doubly dispersive Gaussian WSSUS channels, error probabilities, error statistics, filtering theory, Gaussian channels, Karhunen-Loeve expansion, Karhunen-Loeve transforms, matched filter performance, matched filters, MFB, monotonically decreasing sequences, monotonically increasing sequences, pulse shapes, scattering function

Last updated on 2019-25-07 at 11:02